# SDR DALA2017022701569

- Difficulty date: February 26, 2017
- Submitted: February 27, 2017
- Operation: Air carrier
- Aircraft: N929AT
- Make and model: Boeing 717-200
- Aircraft serial: 55075
- Aircraft time: 41,170 hours, 29,008 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Seal Depressor
- Condition: Cracked
- Location: Bs 994
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON AFT CARGO DOOR FRAME SEAL DEPRESSOR BS 994 BETWEEN LONGERONS 24 AND 25R.  THE SEAL DEPRESSOR WAS REPAIRED IAW SRM 53-20-15 2R.
